Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sorimachi

My scars look worst while on accutane

Recommended Posts

accutane i hear thins the skin and makes it overly sensitive, thats why your doc says to stay outta the sun... i broke out like never before during the first 2 months on accutane... 90% of the scarring i have is because of that ferocious breakout i had while on accutane... be careful when you're on it, like don't use anything for your acne like BP or those patches that dry out acne... i did that and i formed the biggest pimple ever!... still embarrassed about that one... make sure you wash your pillow case like every 2 or 3 days... keep it clean from bacteria cause your face is in contact with it for like 8 hours a day... uhm... use a really gentle cleanser... like really really gentle and lightly pat dry... my scars while on accutane didn't get better until a year later... i still have red marks 17 months after accutane... so be patient and gentle... thats my tip... wish someone had helped me back then... prevention is definately the key...

Link to comment
Share on other sites

I would say 90% to 95% of my scars are from being on accutane as well. Before then i had 0 indented scars, just some superficail red marks. Take plenty of Vit C as accutane also weakens the immune system. My skin was also thinned from being on accutane.

Link to comment
Share on other sites

I would say 90% to 95% of my scars are from being on accutane as well. Before then i had 0 indented scars, just some superficail red marks. Take plenty of Vit C as accutane also weakens the immune system. My skin was also thinned from being on accutane.

I am getting scars day by day and it is UNBEARABLE. I'm also on roaccutane- and its not the saviour that everyone goes on about. Yes its clearing my acne but giving me scars. I can live with spots but not with scars! ahhhhhh wat do i do?

Link to comment
Share on other sites

hold your horses guys..most of these accutane scars will fade away over the years

lmao, if we are talking about discoloration then sure. but the dented scarring i received on accutane only became apparent once the redness started to fade.

accutane scars, PERIOD.

Link to comment
Share on other sites

hold your horses guys..most of these accutane scars will fade away over the years

lmao, if we are talking about discoloration then sure. but the dented scarring i received on accutane only became apparent once the redness started to fade.

accutane scars, PERIOD.

Exactly the same here. While I was on accutane I just saw red marks. 1 year later when the red marks started to fade the indents showed up. I had 0,0 scarring before accutane.

Link to comment
Share on other sites

hold your horses guys..most of these accutane scars will fade away over the years

lmao, if we are talking about discoloration then sure. but the dented scarring i received on accutane only became apparent once the redness started to fade.

accutane scars, PERIOD.

Exactly the same here. While I was on accutane I just saw red marks. 1 year later when the red marks started to fade the indents showed up. I had 0,0 scarring before accutane.

and the point of this forum is...? im on accutane and im scarring from it, though i was scarring from my acne anyhoo. anyone thats on it and is complaining about the scarring...simply stop taking it then?

Link to comment
Share on other sites

the point is simple - if you arent scarring from your acne you shouldnt take accutane, even if your derm tells you to take it. i never scarred from my acne until i took accutane. i would rather have persistent mild acne than the crag face that accutane turned me into.

hold your horses guys..most of these accutane scars will fade away over the years

lmao, if we are talking about discoloration then sure. but the dented scarring i received on accutane only became apparent once the redness started to fade.

accutane scars, PERIOD.

Exactly the same here. While I was on accutane I just saw red marks. 1 year later when the red marks started to fade the indents showed up. I had 0,0 scarring before accutane.

Link to comment
Share on other sites

hold your horses guys..most of these accutane scars will fade away over the years

lmao, if we are talking about discoloration then sure. but the dented scarring i received on accutane only became apparent once the redness started to fade.

accutane scars, PERIOD.

Exactly the same here. While I was on accutane I just saw red marks. 1 year later when the red marks started to fade the indents showed up. I had 0,0 scarring before accutane.

Lol.. you dont notice you scarred from it untill the red marks fade.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×